Volume 35, Issue 1
The Shephard Type Problems for General $L_p$-Centroid Bodies

Juan Zhang & Wei-Dong Wang

Commun. Math. Res., 35 (2019), pp. 27-34.

Published online: 2019-12

Preview Full PDF 414 3620
Export citation
  • Abstract

In this paper, combining with the $L_p$-dual geominimal surface area and the general $L_p$-centroid bodies, we research the Shephard type problems for general $L_p$-centroid bodies.

  • Keywords

Shephard type problem, general $L_p$-centroid body, $L_p$-dual geominimal surface area

  • AMS Subject Headings

52A20, 52A39, 52A40

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

1615001934@qq.com (Juan Zhang)

wangwd722@163.com (Wei-Dong Wang)

  • BibTex
  • RIS
  • TXT
@Article{CMR-35-27, author = {Zhang , Juan and Wang , Wei-Dong}, title = {The Shephard Type Problems for General $L_p$-Centroid Bodies}, journal = {Communications in Mathematical Research }, year = {2019}, volume = {35}, number = {1}, pages = {27--34}, abstract = {

In this paper, combining with the $L_p$-dual geominimal surface area and the general $L_p$-centroid bodies, we research the Shephard type problems for general $L_p$-centroid bodies.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2019.01.04}, url = {http://global-sci.org/intro/article_detail/cmr/13472.html} }
TY - JOUR T1 - The Shephard Type Problems for General $L_p$-Centroid Bodies AU - Zhang , Juan AU - Wang , Wei-Dong JO - Communications in Mathematical Research VL - 1 SP - 27 EP - 34 PY - 2019 DA - 2019/12 SN - 35 DO - http://doi.org/10.13447/j.1674-5647.2019.01.04 UR - https://global-sci.org/intro/article_detail/cmr/13472.html KW - Shephard type problem, general $L_p$-centroid body, $L_p$-dual geominimal surface area AB -

In this paper, combining with the $L_p$-dual geominimal surface area and the general $L_p$-centroid bodies, we research the Shephard type problems for general $L_p$-centroid bodies.

Juan Zhang & Wei-Dong Wang. (2019). The Shephard Type Problems for General $L_p$-Centroid Bodies. Communications in Mathematical Research . 35 (1). 27-34. doi:10.13447/j.1674-5647.2019.01.04
Copy to clipboard
The citation has been copied to your clipboard